# SDR UALA2011080804157

- Difficulty date: August 6, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 43,255 hours, 11,296 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 185
- Condition: Saturated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT DECK 2ND OBS O2 MASK FAILS OPS CHECK, DUE TO COFFEE SPILL. (REF'A'CK JC 6-2004-B) REPLACEMENT MASK REF IPC, ITEM NR 1, PCN=649-0148.  REMOVED & REPLACED 2ND OBSERVER'S O2 MASK ASSY, (MR35112-544 "ON", & -185 "OFF") PERFORMED OPS CHECK, REPACKED MASK.
